Sergey Foss
Sergey Foss
Professor, Maxwell Institute and HWU, Edinburgh and Sobolev Institute of Mathematics and NSU
Verified email at hw.ac.uk - Homepage
Title
Cited by
Cited by
Year
An introduction to heavy-tailed and subexponential distributions
S Foss, D Korshunov, S Zachary
Springer 6, 0090-6778, 2011
5792011
On a voronoi aggregative process related to a bivariate poisson process
SG Foss, SA Zuyev
Advances in Applied Probability 28, 965-981, 1996
2671996
Asymptotics for sums of random variables with local subexponential behaviour
S Asmussen, S Foss, D Korshunov
Journal of Theoretical Probability 16 (2), 489-518, 2003
1482003
Perfect simulation and backward coupling∗
SG Foss, RL Tweedie
Stochastic Models 14 (1-2), 187-203, 1998
1461998
An overview on some stochastic stability methods
S Foss, T Konstantopoulos
Journal of the Operations Research Society of Japan 47 (4), 275-303, 2004
1402004
Stochastically recursive sequences and their generalizations
AA Borovkov, SG Foss
Siberian Advances in Mathematics 2 (1), 16-81, 1992
1381992
Ergodicity of Jackson-type queueing networks
F Baccelli, S Foss
Queueing Systems 17 (1), 5-72, 1994
112*1994
On the saturation rule for the stability of queues
F Baccelli, S Foss
Journal of Applied Probability 32, 494-507, 1995
1011995
The maximum on a random time interval of a random walk with long-tailed increments and negative drift
S Foss, S Zachary
The Annals of Applied Probability 13 (1), 37-53, 2003
982003
Comparison of service disciplines in G/GI/m queues
S Foss
INRIA Report, 1989
88*1989
Tail asymptotics for the supremum of a random walk when the mean is not finite
D Denisov, S Foss, D Korshunov
Queueing Systems 46 (1), 15-33, 2004
792004
On the stability of a partially accessible multi‐station queue with state‐dependent routing
S Foss, N Chernova
Queueing Systems 29 (1), 55-73, 1998
751998
Free-choice Petri nets -- an algebraic approach
F Baccelli, S Foss, B Gaujal
Automatic Control, IEEE Transactions on 41 (12), 1751-1778, 1996
69*1996
Lower limits and equivalences for convolution tails
S Foss, D Korshunov
The Annals of Probability 35, 366-383, 2007
662007
Moments and tails in monotone-separable stochastic networks
F Baccelli, S Foss
The Annals of Applied Probability 14 (2), 612-650, 2004
562004
Regeneration and renovation in queues
SG Foss, VV Kalashnikov
Queueing Systems 8 (1), 211-223, 1991
561991
Two ergodicity criteria for stochastically recursive sequences
A Borovkov, SG Foss
Acta Applicandae Mathematica 34 (1-2), 125-134, 1994
521994
Discrete and continuous time modulated random walks with heavy-tailed increments
S Foss, T Konstantopoulos, S Zachary
Journal of Theoretical Probability 20 (3), 581-612, 2007
512007
Heavy tails in multi-server queue
S Foss, D Korshunov
Queueing Systems 52 (1), 31-48, 2006
512006
Asymptotics of randomly stopped sums in the presence of heavy tails
D Denisov, S Foss, D Korshunov
Bernoulli, 971-994, 2010
502010
The system can't perform the operation now. Try again later.
Articles 1–20